# SDR AALA201807319023

- Difficulty date: July 30, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 23,608 hours, 8,645 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: R2 Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ARMING LEVER FELL OUT,  MAKING SLIDE DIFFICULT TO ARM AND DISARM.  TIGHTENED THE HANDLE.  OPS CHECKED GOOD.  OK FOR SERVICE.
